Childhood Diseases

Question
Posted by: Chocolate | 2009-09-22

Q.

Duphalac - long term effects

Hi Doc,

My daughter used to take Duphalac because she used to hold back her stools. My 20 month old son is now doing this as well.
Do you think this is pyshcological?

Is there any long term side effects to using duphalac. I was told becuase it is lactose it is perefctly safe &  is not absorbed into the blood but softens the stool &  is passed out togeher with the stool. Is this true? Can I continue to use the Duphalac with my son?

Thanks Doc.

Expert's Reply

A.

Paediatrician

Duphalac is indeed safe provided you use the recommended doses. You can use Duphalac for your son now.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.